Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 36, NWS Birmingham, AL

December 27, 2018Montgomery County, Alabama

NWS Birmingham, AL issued this river flood warning at Dec 27, 2018, 1:32 PM CST for Montgomery County, Alabama. It took effect at Dec 28, 2018, 11:50 AM CST. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Dec 27, 2018, 1:32 PM CST (19:32 UTC)
In effect from
Dec 28, 2018, 11:50 AM CST
Expired
Dec 31, 2018, 8:04 AM CST
In force
68 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 24.56 ft at Dec 29, 2018, 5:00 PM CST.

actionminormoderate102012/2712/2812/2912/3012/3101/01
Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

393 
WGUS44 KBMX 271932
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
132 PM CST Thu Dec 27 2018

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Catoma Creek Near The U.S. 331 Highway Bridge Affecting Montgomery 
  County.

.Heavy rainfall of two to four inches is forecast across the 
Catoma Creek basin during the next 48 hours and this will produce 
rises on the creek. A flood warning is now in effect for Catoma 
Creek near the U.S. 331 Highway Bridge near Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-280733-
/O.NEW.KBMX.FL.W.0036.181229T0950Z-181231T0347Z/
/CATA1.1.ER.181229T0950Z.181230T0000Z.181230T1547Z.NO/
132 PM CST Thu Dec 27 2018

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  Catoma Creek Near The U.S. 331 Highway Bridge.
* from late Friday night to Sunday evening...or until the warning is 
  cancelled.
* At  1:00 PM Thursday The stage Was 2.8 feet. 
* Flood stage is 20 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by early Saturday morning and 
  continue to rise to near 22 feet by Saturday evening. The creek 
  will fall below flood stage by late Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened. At 20 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
9 follow-up statements
362 
WGUS84 KBMX 280147
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
747 PM CST Thu Dec 27 2018


...The Flood Warning continues for the Catoma Creek Near The U.S. 
331 Highway Bridge...

.Heavy rainfall since Thursday morning over the Catoma Creek 
basin...with additional rainfall over the next 24 to 36 hours 
totalling 2 to 4 inches...will produce rises on the creek. A Flood 
Warning remains in effect for Catoma Creek near the U.S. 331 Highway 
Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-281346-
/O.EXT.KBMX.FL.W.0036.181228T2240Z-181230T2340Z/
/CATA1.1.ER.181228T2240Z.181229T1200Z.181230T1140Z.NO/
747 PM CST Thu Dec 27 2018

The Flood Warning continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* from Friday afternoon to Sunday afternoon...or until the Warning is
  cancelled.
* AT  7:00 PM Thursday the stage was 4.4 feet. 
* Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...Rise above flood stage by tomorrow afternoon  and 
  continue to rise to near 23.2 feet by Saturday morning. The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
978 
WGUS44 KBMX 281451
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
851 AM CST Fri Dec 28 2018

  Catoma Creek Near The U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall of three to four inches has occurred over the past 24
hours over the Catoma Creek drainage (basin)...levels are forecast 
to rise into flood stage by late morning and a flood warning is now 
in effect for Catoma Creek near the U.S 331 Highway Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC101-290250-
/O.EXT.KBMX.FL.W.0036.181228T1750Z-181231T0027Z/
/CATA1.1.ER.181228T1750Z.181229T0600Z.181230T1227Z.NO/
851 AM CST Fri Dec 28 2018

The Flood Warning continues for the Catoma Creek Near The U.S. 
331 Highway Bridge.
* from this morning to Sunday evening...or until the warning is 
  cancelled.
* At  8:00 AM Friday The stage Was 15.2 feet. 
* Flood stage is 20 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 23.7 feet by tomorrow morning . The river will fall
  below flood stage by Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
053 
WGUS84 KBMX 290145
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
745 PM CST Fri Dec 28 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

.Rises continue along  Catoma Creek...and a Flood Warning remains in 
effect for the river at Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC101-291344-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181230T1530Z/
/CATA1.1.ER.181229T1000Z.181229T1800Z.181230T0330Z.NO/
745 PM CST Fri Dec 28 2018

The Flood Warning continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Sunday morning...or until the Warning is cancelled.
* AT  7:00 PM Friday the stage was 18.5 feet. 
* Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...Rise above flood stage by early tomorrow  and continue 
  to rise to near 21.3 feet by tomorrow early afternoon . The river 
  will fall below flood stage by tomorrow late evening.
* Impact...At 20.0 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
304 
WGUS84 KBMX 290613
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
1213 AM CST Sat Dec 29 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

..Rises continue along Catoma Creek...the Flood Warning remains in 
effect for the river at Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC101-291813-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181230T1800Z/
/CATA1.1.ER.181229T0447Z.181229T1800Z.181230T0600Z.NO/
1213 AM CST Sat Dec 29 2018

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 11:00 PM Friday the stage was 20.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...The river will continue rising to near 22.6 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tonight .
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
633 
WGUS84 KBMX 291550
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
950 AM CST Sat Dec 29 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

.Rises continue for Catoma Creek near the U.S 331 Highway Bridge due to
yesterday's rainfall. The river is forecast to crest right at moderate
flood stage this evening then fall. The flood warning remains in effect
at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC101-300349-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1651Z/
/CATA1.2.ER.181229T0447Z.181230T0000Z.181231T0451Z.NO/
950 AM CST Sat Dec 29 2018

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT  9:00 AM Saturday the stage was 23.7 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue rising to near 24 feet by this
  evening. The river will fall below flood stage tomorrow late 
  evening.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
499 
WGUS84 KBMX 300125
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
725 PM CST Sat Dec 29 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

.Catoma Creek has crested...but is forecast to remain above flood 
stage through Sunday evening. A Flood Warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC101-301325-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1600Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0400Z.NO/
725 PM CST Sat Dec 29 2018

The Flood Warning continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT  6:00 PM Saturday the stage was 24.6 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening .
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
458 
WGUS84 KBMX 301506
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
906 AM CST Sun Dec 30 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

.Levels are slowly falling on the Catoma Creek near the U.S. 331 Highway
Bridge...but will stay in flood stage through today. The flood warning
remains in effect at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC101-310305-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1448Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0248Z.NO/
906 AM CST Sun Dec 30 2018

The Flood Warning continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT  8:00 AM Sunday the stage was 23 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
242 
WGUS84 KBMX 310126
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
726 PM CST Sun Dec 30 2018


...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...

.Flooding continues on Catoma Creek near the U.S. 331 Highway bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC101-311325-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1619Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0419Z.NO/
726 PM CST Sun Dec 30 2018

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT  7:00 PM Sunday the stage was 20.8 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river will continue to fall to below flood stage 
overnight.
* Impact...At 20.0 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
307 
WGUS84 KBMX 311404
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
804 AM CST Mon Dec 31 2018


...The flood warning is cancelled for the Catoma Creek Near The U.S. 
331 Highway Bridge...

.Levels have fallen below Flood Stage on Catoma Creek at the U.S. 
331 Highway bridge near Montomery...and the flood warning is no 
longer in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the last statement issued for this event.

&&

ALC101-311434-
/O.CAN.KBMX.FL.W.0036.000000T0000Z-181231T1619Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0400Z.NO/
804 AM CST Mon Dec 31 2018

The Flood Warning is cancelled for
  The Catoma Creek Near The U.S. 331 Highway Bridge.
* AT 7:00 AM Monday the stage was 17.4 feet. 
* Fell below flood stage at 10:00 PM Sunday.
* Flood stage is 20 feet. 
* Forecast...The river will continue to fall the next few days.
* Impact...At 20 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 11:49 AM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 27, 11:49 AM CST, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Birmingham AL
1149 AM CST Thu Dec 27 2018

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...
Latest surface analysis shows a large area of high pressure
situated across northern New England with an associated wedge
extending south across the Carolina Piedmont into northern
Georgia. A warm front was noted across south Alabama into central
Mississippi. A tight pressure gradient was analyzed across
central Alabama today with rather strong southeasterly low level
flow.

As of late morning, broken/overcast skies were prevalent across
the area with mainly light showers. Dewpoints have been slow to
recover so far in large part due to the influence from the
aforementioned wedge and southeasterly fetch. To our west, a line
of showers and thunderstorms extended from northwest Mississippi
to central Louisiana. Some of these storms have been severe,
primarily across southwest MS where shear/instability was
maximized.

As the upper level system positioned across the central Plains
this morning deepens and lifts northeast, this will allow deeper
low level moisture to overspread the area from the south and
west. Expect precip to expand in coverage/intensity especially
around/after 00z this evening and have trended pops that way
(increasing to categorical by this evening). Boundary layer
instability will be lacking for severe weather threats in our area
despite a rather robust wind field with primarily elevated
convection anticipated. With strong moisture transport and PWATs
approaching 1.75 inches, heavy rainfall appears likely overnight
and that is handled well with the existing flash flood watch.

The gradient winds so far today have been gusty but not excessive.
The highest reported gust in the area was 36 mph at KBMH in the
past 90 minutes with most areas below 30 mph. We may see an
increase in gusts as the day goes on given the strengthening LLJ.
However, that may be moderated due to the increasing stratocu deck
and gusts may be more a product of vertical mixing within
precipitation.

Grids are being updated now with no significant changes other than
to adjust timing of wx/pops and tweak highs for today. Also
adjusted temps for tonight to reflect steady values overnight.

15/CBD

&&

.AVIATION...
18Z TAF Discussion.
A strong storm system will bring active weather to the region
over the next 24 hours. Scattered showers will overspread the
terminals today and give way to steady and heavy rainfall from
west to east tonight. Current ceilings are generally in the MVFR
range and will likely drop to IFR all areas by late afternoon
into early evening. The precipitation will be heavy and likely
convective in nature at times tonight. This will also reduce
visbilities to low MVFR to IFR category overnight. Although hard
to pinpoint timing of any specific clusters will include VCTS most
areas. Winds have been rather gusty from the southeast today and
expect that to continue overnight. The surface low will drift
across the area on Friday with winds diminishing after sunrise.

15/CBD

&&

.FIRE WEATHER...

Clouds and rain will continue to increase across the area during the
day, with widespread coverage of rain late this afternoon through
the overnight period and into Friday. A prolonged period of
cloudy and rainy conditions are expected through next week.
Relative humidity values will remain above critical values. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  57  66  40  56 /  70 100 100  20  20
Anniston    59  57  68  44  58 /  70 100 100  20  30
Birmingham  62  60  66  43  56 /  70 100 100  20  30
Tuscaloosa  65  62  67  43  56 / 100 100  80  20  40
Calera      62  60  67  44  57 /  70 100 100  20  40
Auburn      60  59  69  52  62 /  70 100 100  40  50
Montgomery  65  63  71  52  64 /  70 100 100  40  60
Troy        66  63  71  55  66 /  70 100 100  50  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until midnight CST tonight for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker...Winston.

Flash Flood Watch through Friday afternoon for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Dec 27, 4:26 AM CST, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
426 AM CST Thu Dec 27 2018

ALZ011>015-017>050-281330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
426 AM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Windy conditions will be in place through Midnight. Southeasterly
winds of 20 to 30 mph, with higher gusts will be possible across
much of Central Alabama.

Moderate to heavy rainfall will begin after noon today and continue
through much of the night across Central Alabama. With the ground
already saturated, this heavy rain could result in localized
flooding, especially in low lying and poor drainage areas. Minor
rises along flashy creeks and rivers can also be expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The moderate to heavy rainfall will continue through Friday afternoon
and may lead to localized flooding, especially in low lying and
poor drainage areas. Minor rises on area rivers and waterways are
expected as well, in addition to rises along flashy creeks and
rivers.

Rises along the rivers could continue through the weekend and
possible into the first of next week depending on the exact totals of
rainfall received.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through at least Friday.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:28 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter3 days
Dec 27, 8:28 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter14 days
Dec 27, 8:34 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo13 days
Dec 27, 8:38 AM CSTRiver Flood WarningBMXSumter8 days
Dec 27, 1:28 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby43 hr
Dec 27, 1:28 PM CSTRiver Flood WarningBMXBibb, Dallas, Perry67 hr
Dec 27, 1:39 PM CSTSpecial Weather StatementBMXGreene, Sumter36 min
Dec 27, 1:45 PM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker3 days
Dec 27, 2:09 PM CSTSpecial Weather StatementBMXShelby36 min
Dec 27, 2:42 PM CSTSpecial Weather StatementBMXTalladega33 min
Dec 27, 3:01 PM CSTSpecial Weather StatementBMXJefferson29 min
Dec 27, 3:46 PM CSTSpecial Weather StatementBMXSumter29 min
Dec 27, 4:56 PM CSTSpecial Weather StatementBMXMarengo34 min
Dec 27, 5:56 PM CSTSpecial Weather StatementBMXPerry34 min

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.